CSpace
Periodic solutions of superlinear Dirac equations with perturbations from symmetry
Ding, Yanheng; Liu, Xiaoying
2018
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
Volume59Issue:1
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34058
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ding, Yanheng,Liu, Xiaoying. Periodic solutions of superlinear Dirac equations with perturbations from symmetry[J]. JOURNAL OF MATHEMATICAL PHYSICS,2018,59(1).
APA Ding, Yanheng,&Liu, Xiaoying.(2018).Periodic solutions of superlinear Dirac equations with perturbations from symmetry.JOURNAL OF MATHEMATICAL PHYSICS,59(1).
MLA Ding, Yanheng,et al."Periodic solutions of superlinear Dirac equations with perturbations from symmetry".JOURNAL OF MATHEMATICAL PHYSICS 59.1(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, Yanheng]'s Articles
[Liu, Xiaoying]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, Yanheng]'s Articles
[Liu, Xiaoying]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, Yanheng]'s Articles
[Liu, Xiaoying]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.